# SDR ASAA2017050920693

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 56,675 hours, 22,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT IDENTIFIER DAMAGED, LAMPS INOP. GROUNDED - YES. REPLACED LIGHT ASSEMBLY. OPS CHECK NORMAL, REF AMM 33-51-01-960-802.
